MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAPE TENDON COMPRESSION BRIDGE KIT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. FIBERTAPE TENDON COMPRESSION BRIDGE KIT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number FIBERTAPE TENDON COMPRESSION BRIDGE KIT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a sales representative reported via (b)(4) that an ar-7297-2 fibertape® tendon compression bridge kits plastic flag broke while trying to pass through.This occurred during use, where the device was successfully used, but the plastic tip broke on pulling through, and it was able to be salvaged.There was no additional information provided, and additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used with the suture passer.

Brand Name
FIBERTAPE TENDON COMPRESSION BRIDGE KIT
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22512207
Report Number1220246-2025-02896
Device Sequence Number9246721
Product Code GAT
UDI-Device Identifier00888867465770
UDI-Public(01)00888867465770(11)250318(17)300228(10)15406059
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAPE TENDON COMPRESSION BRIDGE KIT
Device Catalogue NumberAR-7297-2
Device Lot Number15406059
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown